# SDR 2022FA0000049

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft serial: 09529
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 59409741
- Part serial: 201013711
- Condition: Corroded
- Location: Zone 500
- Part time: 17,823 hours
- Component: Spoiler, Boeing, B717200
- Component part number: 59409741
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER WAS FOUND DISBONDED BETWEEN HONEYCOM CORE AND SKIN ALSO FOUND SOME CORROSION AND CENTER RIBS CRACKED .
